Lyrica anyone have side effects? SEVERE headache anyone?

Discussion in 'Fibromyalgia Main Forum' started by fibrobutterfly, Dec 11, 2006.

  1. I started Lyrica One pill in the morning 150 mg. and did I have a HORRIBLE headache. Did anyone get bad headaches taking lyrica, it feels like my head is in a vise, do they go away. I also felt spacey really bad. I don't need another problem on top of fibro pain. Geesh! I think I will go fibro meds free. I take one thing and get another problem, this isn't a headache you could put up with. NO WAY! And I spent $35 on these darn pills.
  2. scrappyjrt

    scrappyjrt New Member

    I also started the Lyrica 2 months ago,for chronic pain. My first dose was only 50mgs,for 2 weeks. Then Dr. upped it to 75mgs twice a day. Have you tried taking your dose before bedtime? I have noticed it takes about 3 weeks to really feel anything benefits from it. It has not given me headaches,but Darvocet,Ultram and Talwin give me really bad headaches.
  3. gkrrt

    gkrrt New Member

    gotten a rash or any allergic reaction to taken it. I started it about 2 wks ago and I have been to Dr 3 times with these sores on my body they pop up any where almost look like chicken poxs. She did a bisopy on them on Friday because she could not figure out was is causing them. Does anyone else ever break out like this not just from the lyrcia but with the Fibro?

  4. Kimba4318

    Kimba4318 New Member

    FIBROBUTTERFLY: I had taken Lyrica and was so sea sick & dizzy, the floors were moving whenI tried to walk. I was very freaked out and never took it again. I cannot remember but think it gave me a headache too. Just soooo dizzy.

    GKRRT:- I have those same rashes, I need to get mine biopsied as well. I have an all over redness (mostly on chest and arms) and then small to large "dots", they are not acne for sure. Just do not know what they are. Having doc check for Lupus again. They are quite strange. Let me know what you find out from the biopsy please.
    Hugs
    Kim
  5. natesmommie1

    natesmommie1 New Member

    I am taking lyrica75mgs twice a day,and can use hydrone/apapin between if needed ,i think the lyrica is so much better when i uselyrica twice a day
    Bernadette
  6. cozykitten

    cozykitten New Member

    I have been on Lyrica for a month. I have not noticed any headaches or other problems that I didn't already have. My problem is neuropathy in my feet and legs, where the pain is a deep burning itch, buzzing in my feet like electric currents, and just regular pain. It has already made a difference for me.
    I did notice that in the mornings, I was a bit off balance or dizzy at first. But that has gone away.
    I also have Lupus, so I will get headaches when I am in a flare or going into one. I can't say that Lyrica has made that any worse at all. I also get those ugly sores on my face and scalp. They do look like chicken pox and are not acne. I just assumed they were from the Lupus. I would like to know if anyone has found something that works for this.
    Kay
  7. from what I have seen what the dr. gave me 150 mg is alot higher dose (twice the amt) than most of you take. Of course he is on vacation this wk. when I called him. ahhhh!
  8. schaken

    schaken New Member

    Hit,
    No headaches for me. Neck just hurts and shoulders a little. Overall pain level is significantly.

    I only take 75 mg 2 or 3 times a day. A little loopy when I upped it to 3. But I now take my 3rd dose before I go to bed. No problem now.

    I am even working 7 hours a day as a housekeeper and helping my son and his fiancee move house.

    Soft hugs,

    Leslie
  9. dragon06

    dragon06 New Member

    I have been on Lyrica for about 8 months now and have gone from a starting dosage of 75mg 3xday to 300mg 2xday. I did get a little bit of headaches in the beginning but I found Naproxen helped with that and they did go away. It takes a few weeks but the side effects do start to go away as I have no side effects at all now.
  10. balletdancer74

    balletdancer74 New Member

    Hi,

    I am one of those rare people who has 24/7, incessant head pain/pressure, but when I took Lyrica (only 25mg), my head pain increased tremendously. I also had worsened insomnia and added aches/pains...Go figure.

    I do know others who have found Lyrica/Pregabalin to be very effective for pain and sleep and energy, so talk to your doctor. Maybe you need another dose.

    We're all so different. Just as an fyi, I have CFIDS/M.E., FM, mild Lyme, etc.

    Otherwise, I hope you find something else that helps soon!

    Best,
    LB32 (Leeza)
  11. mindbender

    mindbender New Member

    We are all different.
    I take a very large dose of Lyrica every day, but I was very sensitive to all the other drugs unfortunatly that I was put on.

    Some people need uppers, some people need downers. Yes I had side effects, but I didn't get head aches. If you're taking some other drugs with it maybe another perscription? You can go to drug digest.com and read all about any drug, what they should not be mixed with and so on.

    Make sure you spell the names correctly though, they don't have much room for error. The side effects will fade some what, but I can live that compared to the options.

    Dan